Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On medication for hyperthyroid. Gained weight. Is it safe to take oxyelite pro medicine?

I am on medication for Hyperthyroid (Neamercazole tablets 5 mg per day and have high blood pressure as well and am taking tablet for this as well 5 mg per day) pls advise if i can take Oxyelite Pro along with these tablets, is it safe and i have put on too much of weight and would like to loose weight because i am concerned about my health, I am 52 years female. pls advise asap
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Shahnaz,
Thanks for writing in.
Its never a good idea to take supplements for weight loss. Oxyelite Pro has an alpha blocker which is known to cause depression and can mess up your blood pressure control. In addition, it has substances like caffeine and epinephrine which will increase your blood pressure. Instead, I would suggest that you follow a regular diet plan and exercise schedule. You should be doing cardiovascular exercise like brisk walking, skipping, swimming for atleast 50 minutes daily. Additionally, implement the following dietary modifications:
a. Have a heavy breakfast, light lunch and dinner
b. Avoid oil, sugar, ghee, sweets, mangoes and banana
c. Have plenty of fruits and vegetables
d. Have 3-4 litres of water in a day
e. Eat every 3-4 hours

Hope this helps
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor